Get your Health question answered in 3 easy steps

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I apply hair gel if I am using minoxidil 5% with finax for hair regrowth ?

Hello, i am undergoing hair regrowth therepy where i am using minoxidil 5% with finax. since i am also suffering from Seborrheic same time, i use scalpe for the same. Please let me know if i can apply hair gel ocassionally and will that lead to any difference
Mon, 30 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  
Dermatologist 's  Response
Hello Raj,
you can safely apply hair gels, occasionally.
dont worry of any interactions.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor, I need an urgent help for my hair problem. I am loosing hairs in large quantities and have developed lots of bald areas. I have consulted one odermatologist in a renowned hospital who has advised me to use minoxidil 10 percent along with finax I mg and androanagen as the supplement. I have been using this treatment for more then a year and a half now but neither the hair fall has stopped nor the regrowth is visible. I have no heredatory issues on any of my parents side or grand parents side. I have been loosing my confidence day by day. Pls suggest something for the problem.

doctor1 MD

sir , i am 24 years old male and my hair is becoming thin and density of hair is also decreasing.I am using minoxidil 5% only for 2 weeks .sir , i want to ask that is any other medicine i have to take for treatment.please suggest what fruits i take which help in my hairs..can i use hair oil after applying minoxidil after sometime.

doctor1 MD

I am suffering from severe hair loss. i have dandruff also in my hair. My dermatologist suggested me to do dermaroller treatment. I am doing it everyday from last one month. After dermaroller I apply minoxidil 10. but no sign of less hair fall. Also not getting hair regrowth. I ma using .5 mm dermaroller. I am not taking any other medicine.

Recent questions on Piperidines

doctor1 MD

hi,
i'm swati .I've done stem cell hair transplant last year and have been using "hair for u lotion 2%" and "novophane" multi vitamin tablet for an year now.My hair growth is better than before but not best result.so i consulted my doc for change of medicine,he suggest me to use kera xl hair growth serum(night) along with minoxidil 5% (morning).and a long list of multivitamin tablets.One of my friends suggested me to use only kera xl hair growth serum at night.Is kera xl better than minoxil 2%?

doctor1 MD

Hello. My 25 yo son has lost his eyebrows, about 1/3 of the hair on his head and several patches all over his body. His dermatologist put him on steroids for 2 weeks and rogaine. Told him he would have to see another doctor for anything else. All his blood work looked normal. He is otherwise very healthy. Should I take him to an endocrinologist, another dermatologist, or a rheumatologist? I read good things about taking hydoxychloroquine.

doctor1 MD

Hi I am 28 years of age and am about 5ft 6". For the past 3 weeks I have had very strong abdominal cramps, The need to urinate all the time. I feel very tired and slight exertion takes my breath away. I have lost approx 4kg of weight in the past 4 weeks without trying. I have been diagnosed with IBS but this has been kept under control for the past 2 1/2 year with loperamide hydrocholoride with simeticone (imodium plus). I feel shivery but do not have a fever. What do you think could be the problem, my own doctor seams to have a feeling that I am pregnant and has there for not done any tests.

doctor1 MD

i m 26 year old male suffering from hair loss, i consulted a dermatologist he priscribed me 5% minoxidil hair4u oil , finalo 1mg & vb 7 forte capsule . i m usuing these medicine from the last 6 month is it ok to use the for such a long period or may have some side effects .so plz advice me can i continue with these medicine

doctor1 MD

I am having a lot of hair fall , please suggest ways to stop my hair fall.

doctor1 MD

Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...

doctor1 MD

Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...